Grünbaum-type inequalities for special functions

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this short note our aim is to establish some Grünbaum-type inequalities for the complementary error function, the incomplete gamma function and for Mills' ratio of the standard normal distribution, and of the gamma distribution, respectively.

Original languageEnglish
Article number175
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume7
Issue number5
Publication statusPublished - 2006

Fingerprint

Complementary function
Incomplete gamma Function
Standard Normal distribution
Error function
Gamma distribution
Special Functions
Normal distribution

Keywords

  • Error function
  • Functional inequalities
  • Mills' ratio

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Grünbaum-type inequalities for special functions. / Baricz, A.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 7, No. 5, 175, 2006.

Research output: Contribution to journalArticle

@article{6e02c63f409646eba8d84f8811d98589,
title = "Gr{\"u}nbaum-type inequalities for special functions",
abstract = "In this short note our aim is to establish some Gr{\"u}nbaum-type inequalities for the complementary error function, the incomplete gamma function and for Mills' ratio of the standard normal distribution, and of the gamma distribution, respectively.",
keywords = "Error function, Functional inequalities, Mills' ratio",
author = "A. Baricz",
year = "2006",
language = "English",
volume = "7",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "5",

}

TY - JOUR

T1 - Grünbaum-type inequalities for special functions

AU - Baricz, A.

PY - 2006

Y1 - 2006

N2 - In this short note our aim is to establish some Grünbaum-type inequalities for the complementary error function, the incomplete gamma function and for Mills' ratio of the standard normal distribution, and of the gamma distribution, respectively.

AB - In this short note our aim is to establish some Grünbaum-type inequalities for the complementary error function, the incomplete gamma function and for Mills' ratio of the standard normal distribution, and of the gamma distribution, respectively.

KW - Error function

KW - Functional inequalities

KW - Mills' ratio

UR - http://www.scopus.com/inward/record.url?scp=33845877706&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845877706&partnerID=8YFLogxK

M3 - Article

VL - 7

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 5

M1 - 175

ER -